Bulletin of the American Mathematical Society

The Kline sphere characterization problem

R. H. Bing

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 52, Number 8 (1946), 644-653.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183509570

Mathematical Reviews number (MathSciNet)
MR0016645

Zentralblatt MATH identifier
0060.40501

Citation

Bing, R. H. The Kline sphere characterization problem. Bulletin of the American Mathematical Society 52 (1946), no. 8, 644--653. http://projecteuclid.org/euclid.bams/1183509570.


Export citation

References